Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 35, NWS Albuquerque, NM

June 14, 2014

NWS Albuquerque, NM issued this wind advisory at Jun 14, 2014, 4:05 AM MDT. It took effect at Jun 14, 2014, 11:33 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2014, 4:05 AM MDT (10:05 UTC)
In effect from
Jun 14, 2014, 11:33 AM MDT
Expired
Jun 14, 2014, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WWUS75 KABQ 141005
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 AM MDT SAT JUN 14 2014

...STRONG WINDS TODAY OVER MUCH OF NORTHERN AND CENTRAL NEW 
MEXICO...

.AN APPROACHING UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT
WILL COMBINE TO BRING STRONG AND GUSTY WINDS TO MUCH OF THE
FORECAST AREA THIS AFTERNOON AND EARLY EVENING. THE STRONGEST
WINDS WILL BE ON MOUNTAIN PEAKS AND THE CENTRAL AND NORTHEAST
HIGHLANDS. VISIBILITIES WILL BE REDUCED DUE TO BLOWING DUST.

NMZ501>507-510>519-521>523-527>532-141800-
/O.NEW.KABQ.WI.Y.0035.140614T1800Z-140615T0200Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
405 AM MDT SAT JUN 14 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

* LOCATION...ALL OF NORTHERN NEW MEXICO AND MUCH OF CENTRAL NEW
  MEXICO. 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST
  GUSTS ON MOUNTAIN PEAKS AND ACROSS THE CENTRAL AND NORTHEAST
  HIGHLANDS. 

* TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK DURING THE
  AFTERNOON BEFORE DIMINISHING THROUGH THE EVENING. 

* VISIBILITY...MAY BE REDUCED TO 1 TO 3 MILES IN DUST PRONE AREAS.
  THIS INCLUDES THE INTERSTATE 40 CORRIDOR FROM THE ARIZONA BORDER
  TO GRANTS.

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. BE
  AWARE OF SUDDEN CHANGES IN VISIBILITY WHILE ON THE HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
2 follow-up statements
186 
WWUS75 KABQ 141733
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1133 AM MDT SAT JUN 14 2014

...STRONG WINDS TODAY OVER MUCH OF NORTHERN AND CENTRAL NEW
MEXICO...

.AN APPROACHING UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT
WILL COMBINE TO BRING STRONG AND GUSTY WINDS TO MUCH OF THE
FORECAST AREA THIS AFTERNOON AND EARLY EVENING. THE STRONGEST
WINDS WILL BE ON MOUNTAIN PEAKS AND ACROSS THE CENTRAL AND
NORTHEAST HIGHLANDS. VISIBILITIES MAY BE REDUCED DUE TO BLOWING
DUST.

NMZ524>526-150200-
/O.EXB.KABQ.WI.Y.0035.140614T1733Z-140615T0200Z/
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-
1133 AM MDT SAT JUN 14 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...SOUTH CENTRAL HIGHLANDS AND MOUNTAINS AS WELL AS THE
  UPPER TULAROSA VALLEY. 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST
  GUSTS ANTICIPATED OVER MOUNTAIN PEAKS.

* TIMING...WINDS WILL STRENGTHEN INTO THE EARLY AFTERNOON...PEAK
  DURING MID TO LATE AFTERNOON THEN DIMINISH THROUGH THE EVENING.

* VISIBILITY...MAY BE REDUCED TO 1 TO 3 MILES IN DUST PRONE AREAS. 

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. BE 
  AWARE OF SUDDEN CHANGES IN VISIBILITY WHILE ON THE HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ501>507-510>519-521>523-527>532-150200-
/O.EXT.KABQ.WI.Y.0035.140614T1733Z-140615T0200Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
1133 AM MDT SAT JUN 14 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...ALL OF NORTHERN AND MUCH OF CENTRAL NEW MEXICO.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST
  GUSTS ANTICIPATED ACROSS MOUNTAIN PEAKS AND OVER THE CENTRAL
  AND NORTHEAST HIGHLANDS.

* TIMING...WINDS WILL STRENGTHEN INTO THE EARLY AFTERNOON...PEAK
  DURING MID TO LATE AFTERNOON THEN DIMINISH THROUGH THE EVENING.

* VISIBILITY...MAY BE REDUCED TO 1 TO 3 MILES IN DUST PRONE 
  AREAS. THIS INCLUDES THE INTERSTATE 40 CORRIDOR FROM THE 
  ARIZONA BORDER TO GRANTS. 

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. BE 
  AWARE OF SUDDEN CHANGES IN VISIBILITY WHILE ON THE HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
776 
WWUS75 KABQ 150150
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
750 PM MDT SAT JUN 14 2014

NMZ501>507-510>519-521>532-150300-
/O.EXP.KABQ.WI.Y.0035.000000T0000Z-140615T0200Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
750 PM MDT SAT JUN 14 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH MID EVENING...BUT
WIDESPREAD HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 14, 3:28 AM MDT, 37 minutes earlier.

Area forecast discussion, Jun 14, 3:28 AM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 AM MDT SAT JUN 14 2014

.SYNOPSIS...
WE WILL HAVE A DRYING TREND THIS WEEKEND. WESTERLY FLOW ALOFT WILL
STRENGTHEN SIGNIFICANTLY TODAY THANKS TO A SHORT WAVE TROUGH MOVING
BY TO OUR NORTH. THE ASSOCIATED COLD FRONT WILL ZIP THROUGH THE
STATE AS WELL TODAY INTO TONIGHT. THAT MEANS BREEZY TO WINDY FOR
ALL ZONES TODAY. A STORM OVER THE PACIFIC NORTHWEST EARLY NEXT
WEEK WILL DROP SLOWLY SOUTHEAST. MOISTURE WILL SEEP NORTH WITH
INCREASING CHANCES FOR CONVECTION MONDAY AND TUESDAY. THE STORM
SYSTEM WILL PASS TO OUR NORTH WEDNESDAY AND MAY BRING TEMPORARY
DRYING. BUT A WEST COAST CLOSED LOW LATER NEXT WEEK MAY AGAIN
BRING MOISTURE NORTH INTO NM.

&&

.DISCUSSION...
THE INCREASED FLOW ALOFT AND AT THE SURFACE WILL PRODUCE PLENTY
OF WIND TODAY AND WILL ISSUE A WIND ADVISORY FOR ALL OF NORTHERN
AND PORTIONS OF CENTRAL NM FOR THIS AFTERNOON AND EARLY EVENING.
CRITICAL FIRE WEATHER CONCERNS AS WELL...SEE THE FIRE WEATHER
DISCUSSION BELOW. DESPITE THE PASSAGE OF THE COLD FRONT HIGHS
WILL GENERALLY BE WARMER THAN FRIDAY...ESPECIALLY IN THE EAST.
THE WARMER TEMPERATURES ARE COMPLIMENTS OF MORE SUNSHINE AND DRIER
AIR. PRECIPITATION CHANCES WILL BE PRETTY MUCH CONFINED TO THE
NORTH AND EAST...WITH THE WESTERN EDGE PRODUCING SOME DRY STORMS.

LESS WIND AND PLENTY OF SUNSHINE WILL MEAN A NICE SUNDAY. MODERATE
BREEZES WILL REMAIN OVER THE CENTRAL AND NORTHEAST HIGHLANDS. HIGHS
WILL BE NEAR NORMAL...WHICH MEANS LOWER MAXIMUM TEMPERATURES FOR
PRIMARILY THE EAST.

MODELS ARE IN BETTER AGREEMENT WITH THE HANDLING OF THE PACIFIC
NORTHWEST CLOSED EARLY EARLY NEXT WEEK. THEY DROP IT SOUTHEAST
A LITTLE BEFORE LIFTING IT BACK NORTHEAST BY MIDWEEK. ADDITIONAL
ENERGY THOUGH WILL ROUND THE BASE OF THE TROUGH AND SWING A TROUGH
ACROSS NM WEDNESDAY NIGHT. MOISTURE AHEAD OF THIS SYSTEM WILL TRY
AND SNEAK INTO THE STATE EARLY IN THE WEEK WITH LIMITED SUCCESS.
FAVORED AREAS WILL BE OUR SOUTHERN AND EASTERN ZONES.

A BRIEF DRIER PERIOD WEDNESDAY NIGHT AND THURSDAY COULD THEN BE
FOLLOWED BY ADDITIONAL MOISTURE...THANKS TO A STORM MOVING INTO
CA LATER NEXT WEEK. THE GFS IS MUCH FASTER THAN THE EUROPEAN WITH
THIS CLOSED LOW...AS IT BUILDS A BIG RIDGE OF HIGH PRESSURE OVER
THE SOUTHWEST. FOR NOW WILL KEEP IN LOW CHANCE POPS FOR MAINLY
THE EAST FOR THE END OF THE WEEK INTO NEXT WEEKEND. CHJ

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AREAWIDE TODAY AS AN
UPPER LEVEL TROUGH PASSES NORTH OF NM AND STEERS THE POLAR JET
STREAM OVERHEAD. A STOUT LEE TROUGH WILL ALSO EXTEND SOUTHWARD OF A
997 MB SURFACE LOW IN EASTERN CO. HIGH TEMPERATURES WILL VARY FROM
NEAR NORMAL TO AS MUCH AS 10 DEGREES ABOVE NORMAL AND HAINES INDICES
WILL PEAK IN THE 5 TO 6 RANGE. MAX MIXING HEIGHTS SHOULD VARY FROM
5000 TO 10000 FT ABOVE NORMAL CENTRAL AND EAST...BUT ONLY A FEW
THOUSAND FEET ABOVE NORMAL FARTHER WEST. CRITICAL CONDITIONS SHOULD
START AS EARLY AS MID MORNING ALONG AND W OF THE CONTINENTAL
DIVIDE...WHERE WINDS SHOULD CLIMB FIRST. MOST OTHER LOCATIONS
SHOULD NOT REALLY GET GOING UNTIL AROUND MID DAY OR A LITTLE AFTER.
WILL LEAVE THE EAST CENTRAL PLAINS OUT OF THE RED FLAG
WARNING...BECAUSE MUCH OF THAT ZONE PROBABLY RECEIVED BETWEEN 0.25
TO 1 INCH OF RAIN FROM A LINE OF THUNDERSTORMS THAT CROSSED DURING
THE AFTERNOON AND EVENING FRIDAY. OTHERWISE...THERE WILL BE A
SMALL CHANCE FOR DRY LINE THUNDERSTORMS TODAY ACROSS THE MID TO FAR
EASTERN PLAINS. THESE SHOULD BE SPOTTY AND ONLY HAVE SMALL WETTING
FOOTPRINTS.

WINDS ALOFT WILL WEAKEN FOR SUNDAY...AND THE LEE TROUGH WILL
DISAPPEAR AS A WEAK BACK DOOR COLD FRONT SAGS THROUGH THE PLAINS
TONIGHT INTO SUNDAY MORNING. ANY BRIEF HUMIDITY IMPROVEMENT ACROSS
THE EAST WILL WANE BY SUNDAY AFTERNOON AS DRIER AIR ALOFT MIXES
DOWNWARD.

A BROAD UPPER LEVEL LOW PRESSURE SYSTEM IS PROGGED TO CROSS THE
GREAT BASIN AND NORTHERN ROCKIES MONDAY THROUGH WEDNESDAY...WITH AN
UPPER TROUGH CROSSING THE CENTRAL ROCKIES JUST NORTH OF NM. THIS
WILL CREATE A 3 DAY PERIOD OF CRITICAL FIRE WEATHER CONDITIONS
FAVORING MAINLY LOCATIONS EAST OF THE CENTRAL MTN CHAIN. AT THIS
TIME...THE MOST CRITICAL DAYS LOOK TO BE MONDAY AND TUESDAY BECAUSE
TEMPERATURES WILL BE MOST ABOVE NORMAL ON THESE DAYS. HAINES INDICES
WILL ALSO MOSTLY BE IN THE 5 TO 6 RANGE. HIGH TEMPERATURES
SHOULD THEN FALL TO NEAR AND A FEW DEGREES BELOW NORMAL ACROSS THE
FORECAST AREA WEDNESDAY AS THE BASE OF THE UPPER TROUGH PASSES
CLOSER TO THE AREA. THE SYSTEM MAY DRAW A RETURN FLOW OF LOW LEVEL
MOISTURE INTO THE EASTERN PLAINS AND SOUTH CENTRAL AREAS TUESDAY AND
WEDNESDAY...WITH SOME SPOTTY THUNDERSTORMS POSSIBLE. STORMS WEST OF
THE CENTRAL MTN CHAIN WILL LIKELY BE DRY...AND WETTING FOOTPRINTS
FARTHER EAST WILL LIKELY BE SMALL.

THURSDAY AND FRIDAY...WEAKER WINDS ARE EXPECTED IN THE WAKE OF THE
EXITING UPPER TROUGH. HOWEVER...THE GFS AND ECMWF PROJECT A WEAK
UPPER LOW TO APPROACH SLOWLY FROM THE WEST.  THIS SHOULD KEEP THE
DRY LINE ACTIVE ACROSS THE PLAINS WITH SHOWERS AND THUNDERSTORMS
POSSIBLE. IF THIS LOW IS STRONG ENOUGH AS PROGGED BY THE ECMWF...IT
COULD DRAW ENOUGH MOISTURE INTO CENTRAL AREAS FOR DRY THUNDERSTORMS.
44

&&

.AVIATION...
06Z TAF CYCLE
A FEW MID LEVEL CLOUDS AND PERHAPS A LIGHT SHOWER DRIFTING OVER
EASTERN NM LATE TONIGHT WILL BE THE CASE THRU EARLY MORNING. NO
LOW CLOUDS ARE EXPECTED AT TAF SITES...HOWEVER AN IFR DECK WILL
ATTEMPT TO DEVELOP ALONG THE TX AND SE NM BORDER. WINDS WILL BE
THE BIG STORY SATURDAY. EXPECT SPEEDS TO RAMP UP VERY QUICKLY
AFTER SUNRISE ACROSS WESTERN NM THEN SPREAD EAST INTO CENTRAL NM
BY 16Z OR 17Z. MANY AREAS WILL SEE GUSTS TO 35 KTS BY EARLY
AFTERNOON...AND LCL BLDU AT KGUP...KFMN...AND KAEG. AN AVIATION
WEATHER WARNING FOR WINDS IS LIKELY AT KABQ. WINDS WILL REMAIN
BREEZY THRU SATURDAY EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  87  43  86  49 /   0   5   0   0
DULCE...........................  81  33  81  38 /   5   5   0   0
CUBA............................  83  42  82  46 /  10   5   0   0
GALLUP..........................  83  36  82  44 /   0   5   0   0
EL MORRO........................  80  35  78  42 /   0   5   0   0
GRANTS..........................  85  37  82  44 /   0   5   0   0
QUEMADO.........................  85  42  81  49 /   0   5   0   0
GLENWOOD........................  90  43  88  51 /   0   5   0   0
CHAMA...........................  74  34  74  38 /  10   5   0   0
LOS ALAMOS......................  83  50  80  55 /   5   5   0   0
PECOS...........................  83  47  77  53 /   5   5   0   0
CERRO/QUESTA....................  79  40  77  44 /   5   5   0   0
RED RIVER.......................  67  35  67  43 /  10   5   0   0
ANGEL FIRE......................  76  30  71  36 /  10   5   0   0
TAOS............................  81  36  79  43 /   5   5   0   0
MORA............................  82  42  77  48 /   5   5   0   0
ESPANOLA........................  88  44  86  50 /   5   5   0   0
SANTA FE........................  85  49  80  55 /   5   5   0   0
SANTA FE AIRPORT................  87  45  85  52 /   5   5   0   0
ALBUQUERQUE FOOTHILLS...........  89  55  86  60 /   0   5   0   0
ALBUQUERQUE HEIGHTS.............  91  57  89  62 /   0   5   0   0
ALBUQUERQUE VALLEY..............  93  52  90  58 /   0   5   0   0
ALBUQUERQUE WEST MESA...........  91  54  90  60 /   0   5   0   0
LOS LUNAS.......................  94  50  90  57 /   0   5   0   0
RIO RANCHO......................  91  54  90  59 /   0   5   0   0
SOCORRO.........................  97  56  95  64 /   5   5   0   0
SANDIA PARK/CEDAR CREST.........  87  50  85  54 /   5   5   0   0
TIJERAS.........................  89  52  85  56 /   5   5   0   0
MORIARTY/ESTANCIA...............  88  43  85  49 /   5   5   0   0
CLINES CORNERS..................  87  47  82  53 /   5   5   0   0
GRAN QUIVIRA....................  89  52  85  58 /  10   5   0   0
CARRIZOZO.......................  93  57  89  62 /  10   5   0   5
RUIDOSO.........................  86  52  84  55 /  10  10   0   5
CAPULIN.........................  87  45  77  52 /   5   5   5   5
RATON...........................  90  43  83  48 /   5   5   5   0
SPRINGER........................  91  43  83  48 /   5   5   0   0
LAS VEGAS.......................  87  44  80  51 /   5   5   0   0
CLAYTON.........................  94  52  86  56 /  10  10   5   5
ROY.............................  91  48  80  54 /  10   5   5   5
CONCHAS.........................  97  54  89  59 /  10  10   5   5
SANTA ROSA......................  97  54  89  60 /  10  10   5   5
TUCUMCARI.......................  98  56  92  61 /  10  10   5   5
CLOVIS..........................  95  56  90  61 /  10  10   5   0
PORTALES........................  96  59  93  62 /  10  10   5   0
FORT SUMNER.....................  98  57  91  62 /  10  10   5   0
ROSWELL......................... 102  62  98  66 /  10  10   5   5
PICACHO.........................  97  57  91  62 /  10  10   5   5
ELK.............................  92  56  86  60 /  10  10   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101>107-109.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ501>507-510>519-521>523-527>532.

&&

40
Hazardous weather outlook, Jun 13, 5:48 AM MDT, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT FRI JUN 13 2014

NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE EASTERN PLAINS. THE MAIN THREATS ARE LARGE HAIL
OF ONE INCH OR GREATER AND DAMAGING WINDS OF 60 MPH OR HIGHER. AN
ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN RISK AREA IS FROM
ROSWELL TO CAPULIN AND DES MOINES...EAST TO THE TEXAS BORDER. THE
MOST LIKELY TIME FOR THE SEVERE WEATHER IS FROM 200 PM TO 900 PM
MDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RED FLAG WARNING IS IN EFFECT FROM 1100 AM TO 800 PM MDT FOR ALL
OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHEAST AND EAST
CENTRAL PLAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 200 PM AND 900 PM MDT
ACROSS THE EASTERN PLAINS DUE TO LARGE HAIL AND DAMAGING WINDS.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:00 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt30 min
Jun 13, 6:29 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt31 min
Jun 13, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
Jun 13, 6:44 PM MDTSpecial Weather StatementABQRoosevelt46 min
Jun 14, 3:08 PM MDTFire Weather WatchABQCibola, McKinley, Rio Arriba, Sandoval, San Juan13 hr

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.